# SDR MWEA070271

- Difficulty date: November 5, 2007
- Submitted: November 5, 2007
- Operation: Air carrier
- Aircraft: N907ME
- Make and model: Boeing 717-200
- Aircraft serial: 55171
- Aircraft time: 13,610 hours, 7,422 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Door Frame
- Part number: 715923505
- Condition: Cracked
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER DEFLECTOR DOOR Z FRAME CRACKED IN RADIUS AT STATION 26.6 LEFT SIDE AT OUTER SKIN JOINT LOCATION.  FABRICATED AND INSTALLED ANGLE.
